Order of a function on the bruschlinsky group

S. S. Podkorytov

Research output

1 Citation (Scopus)

Abstract

For an arbitrary function F defined on the group of homotopy classes of mappings of a finite polyhedron X to the circle and taking values in an Abelian group Q, the notion of order is defined. The order ord F is compared with the algebraic degree of F. It is proved that ord F Sj deg F and deg F Sj dim X ord F. The inequality ord F -4 deg F is proved in the case where Q is torsion-free or ord F 1.

Original languageEnglish
Pages (from-to)2882-2885
Number of pages4
JournalJournal of Mathematical Sciences
Volume110
Issue number4
DOIs
Publication statusPublished - 1 Jan 2002

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Order of a function on the bruschlinsky group'. Together they form a unique fingerprint.

  • Cite this